# SDR S03453084

- Difficulty date: August 12, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 22299
- Aircraft time: 94,044 hours, 17,631 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B18752 FUSELAGE BULKHEAD 1480 WEB CORROSION AT LBL 47.7.  REPAIR IAW EO 742-53-10-0043.
